# SDR 04FDEA00774

- Difficulty date: March 30, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 38,262 hours, 23,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING N00607 FOUND CORROSION AT BS 1142-1148 WL 152 ON STR 30.  *S/D*  COMPLIED WITH FED EX EA 7-5330-70652 ON CORRODED STRINGER AT BS 1142-1148 WL 152 ON STR 30.
